Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Initial motion in fields of force


Author: Aaron Fialkow
Journal: Trans. Amer. Math. Soc. 40 (1936), 495-501
MSC: Primary 70F05; Secondary 53A17, 70H99
MathSciNet review: 1501887
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 70F05, 53A17, 70H99

Retrieve articles in all journals with MSC: 70F05, 53A17, 70H99


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1936-1501887-7
PII: S 0002-9947(1936)1501887-7
Article copyright: © Copyright 1936 American Mathematical Society